ON THE REPRESENTATION OF MULTI-IDEALS BY TENSOR NORMS


Botelho G., Caliskan E. , Pellegrino D.

JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.90, no.2, pp.253-269, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1017/s1446788710001527
  • Title of Journal : JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.253-269

Abstract

A tensor norm beta = (beta(n))(n=1)(infinity) is smooth if the natural correspondence